Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pregnant, having PCOD. Taking O-sure medication, advised to continue medication. Safe to take?

Hello Doctor.. One of my friend has undergone treatment for the last 3 years..and nw she is pregnant..Her last period was September 29.She was suffering from PCOD .She was taking a tablet Osure when under treatment..After being pregnant her Doctor advised her to continue the tablet..May I know the reason for this?? or is it required now??.. becoz..nw she s abroad..and she took the treatment and medicines from ..Please help doctor...
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question
Your friend was suffering from PCOD, and for which she underwent successful treatment and is now pregnant.
She was put on Osure while treatment for PCOD. and she has been advised to continue while she is pregnant.
Osure is used for the general well being of the ovum and it is good and safe to continue this medicine during pregnancy.
Hope this answers your question
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor